# SDR SWAA2018082024460

- Difficulty date: August 13, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,869 hours, 14,180 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED AT STA 123.8, 3RD VERTICAL STIFFENER FROM THE FRONT SPAR.  REPAIRED RIB IAW SRM.
